Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/90673
Title: Steiner triple systems intersecting in pairwise disjoint blocks
Authors: Chee, Yeow Meng
Keywords: DRNTU::Science::Mathematics::Discrete mathematics::Combinatorics
Issue Date: 2004
Source: Chee, Y. M. (2004). Steiner triple systems intersecting in pairwise disjoint blocks. The Electronic Journal of Combinatorics, 11, 1-17.
Series/Report no.: The electronic journal of combinatorics
Abstract: Two Steiner triple systems (X,A) and (X,B) are said to intersect in m pairwise disjoint blocks if |A ∩ B| = m and all blocks in A ∩ B are pairwise disjoint. For each v, we completely determine the possible values of m such that there exist two Steiner triple systems of order v intersecting in m pairwise disjoint blocks.
URI: https://hdl.handle.net/10356/90673
http://hdl.handle.net/10220/6223
ISSN: 1077-8926
Rights: The Electronic Journal of Combinatorics @ copyright 2004 American Mathematical Society. The journal's website is located at http://www.emis.ams.org/journals/EJC/.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
disjointint.pdf146.76 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.